# SDR CALA2011111500733

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A750110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/B/B TIE DOWN RAIL CRACKED STA 767.  INSTALLED REPAIR PER ECRA 5320-02039.
